Advertisement

General Relativity and Gravitation

, Volume 14, Issue 7, pp 637–646 | Cite as

Empty spaces and perfect fluids with homothetic transformation

  • R. Debever
  • N. Kamran
Research Articles

Abstract

A class of Lorentzian metrics in one variable that admits homothetic transformation is introduced. Solutions of Einstein's empty space equations are presented. The case of perfect fluids is discussed.

Keywords

Differential Geometry Empty Space Perfect Fluid Space Equation Lorentzian Metrics 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Debever, R., McLenaghan, R. G., and Taricq, N. (1979).Gen. Rel. Grav.,10, 853.Google Scholar
  2. 2.
    Ozsváth, I. (1965).J. Math. Phys.,6, 590.Google Scholar
  3. 3.
    Wainwright et al. (1979).Gen. Rel. Grav.,10, 259.Google Scholar

Copyright information

© Plenum Publishing Corporation 1982

Authors and Affiliations

  • R. Debever
    • 1
  • N. Kamran
    • 1
  1. 1.Département de MathématiqueUniversité Libre de BruxellesBrusselsBelgium

Personalised recommendations